Georgia, 2015Flash Flood in Georgia, September 10, 2015
September 10, 2015 · NWS FFC · 1 event in 1 county or zone
S. and ample tropical moisture combined to produce multiple rounds of thunderstorms over North Georgia the evening of the 10th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak but persistent upper-level trough over the eastern U.S. and ample tropical moisture combined to produce multiple rounds of thunderstorms over North Georgia the evening of the 10th. A thunderstorm with very heavy rain produced some isolated flash flooding in southwest DeKalb County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Sep 9, 7:55 PM EST, 4 hours 32 minutes earlier.
Area forecast discussion, Sep 9, 7:55 PM EST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT WED SEP 9 2015
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MODELS CONTINUE IN AGREEMENT WITH THE TROPICAL LOW PULLING NORTHEAST
OUT OF THE CWA THIS AFTERNOON. RESIDUAL MOISTURE WILL KEEP
SHOWERS/TSTORMS GOING THROUGH SUNSET...THEN THERE SHOULD BE A
DIMINISHING IN THE ACTIVITY. A STRONG SHORT WAVE MOVING THROUGH THE
MISSISSIPPI VALLEY WILL MOVE INTO THE TENNESSEE VALLEY LATE TONIGHT
AND THURSDAY BRINGING AN INCREASING CHANCE OF SHOWERS/TSTORMS TO THE
CWA. WILL BRING POPS BACK TO LIKELY LATE TONIGHT ACROSS EXTREME
NORTH GA...SPREADING THE LIKELY POPS INTO PARTS OF CENTRAL AND ALL
OF NORTH GA DURING THE DAY THURSDAY. THERE SHOULD BE A HIGHER RISK
OF THUNDERSTORMS...AND WITH THE TROPICAL MOISTURE REMAINING OVER THE
CWA...BRIEF HEAVY RAIN WILL BE POSSIBLE. THIS COULD BE ENOUGH TO
PRODUCE SOME BRIEF LOCALIZED FLOODING. THIS WILL DRIFT INTO CENTRAL
GEORGIA THURSDAY NIGHT KEEPING LIKELY POPS GOING ACROSS PARTS OF THE
CWA.
WITH ABUNDANT LOW LEVEL MOISTURE AROUND TONIGHT...WILL BE GOING
CLOSE TO PERSISTENCE ON LOWS TONIGHT. GUIDANCE IN AGREEMENT ON MAX
TEMPS THURSDAY WITH CLOSE TO PERSISTENCE TEMPS FOR LOWS ON THURSDAY
NIGHT.
17
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. SLOW MOVING COLD
FRONT APPROACHING THURSDAY NIGHT AND FRIDAY AS AN UPPER LEVEL
TROUGH WEAKENS AS IT MOVES OVER THE AREA. AN AXIS OF DEEP MOISTURE
WILL BE ASSOCIATED. THIS WILL KEEP PRECIP CHANCES ON THE HIGH SIDE
OF THINGS FOR A LARGE PORTION OF THE AREA...ESPECIALLY ON FRIDAY.
MODELS SIMILAR WITH A LARGE UPPER LOW/TROUGH DEVELOPING FRIDAY
WITH AN UPPER LOW MOVING TO THE OH VALLEY AREA SUNDAY MORNING AND
MOVING TO THE NE STATES/SE CANADA LATE MONDAY AS SURFACE
HIGH PRESSURE MOVES TO THE SOUTHERN APPALACHIANS. THE MOVEMENT
OF THE UPPER SYSTEM CAUSES A COLD FRONT TO MOVE ACROSS THE AREA
ON SATURDAY...USHERING IN A COLDER AND DRIER AIRMASS FOR THE SECOND
HALF OF THE WEEKEND AND START OF NEXT WEEK.
FORECAST TEMPERATURES FALLING BELOW NORMAL STARTING WITH SATURDAYS
HIGHS...WITH LOWS IN THE 50S FOR A LARGE PORTION OF THE AREA SUNDAY
AND MONDAY MORNINGS.
01
&&
.AVIATION... 00Z UPDATE...
PRIMARY CONCERN IS TSRA CONFIDENCE AND TIMING. APPEARS SHRA/TSRA
WILL DISSIPATE BY 03Z TONIGHT AND SHOULD REDEVELOP AFTER 18Z THUR.
SHOULD ALSO SEE MVFR STRATUS AROUND 1500FT AFTER 08Z. WEST COMPONENT
WINDS EXPECTED THRU FCST.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TSRA LIKELIHOOD AND TIMING.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.
SNELSON
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 72 86 70 84 / 70 60 60 50
ATLANTA 72 84 70 82 / 70 60 60 50
BLAIRSVILLE 66 78 66 79 / 70 70 60 40
CARTERSVILLE 71 84 69 83 / 70 70 60 50
COLUMBUS 73 87 73 84 / 40 60 60 60
GAINESVILLE 70 82 69 82 / 70 70 60 40
MACON 72 89 72 85 / 40 50 60 60
ROME 70 83 67 84 / 70 70 60 40
PEACHTREE CITY 72 83 71 82 / 60 60 60 50
VIDALIA 73 91 74 88 / 40 30 40 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Sep 9, 9:36 PM EST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 PM EDT WED SEP 9 2015
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1036 PM EDT WED SEP 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ON A WEAKENING
TREND THROUGH THE EARLY MORNING HOURS ON THURSDAY. HEAVY
RAINFALL...CLOUD TO GROUND LIGHTNING...AND BRIEF GUSTY WINDS CAN
BE EXPECTED IN THE STRONGEST STORMS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON
THURSDAY IN ASSOCIATION WITH AN UPPER LEVEL DISTURBANCE...ESPECIALLY
IN THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE
STRONG WITH HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING...AND GUSTY WINDS.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND
SATURDAY AHEAD OF AN APPROACHING COLD FRONT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 9, 8:14 PM EST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT WED SEP 9 2015
GAZ031-041>044-052-053-100145-
HEARD GA-PAULDING GA-SOUTH FULTON GA-COWETA GA-CARROLL GA-
HARALSON GA-DOUGLAS GA-
914 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HEARD...SOUTHWESTERN
PAULDING...SOUTHWESTERN SOUTH FULTON...WESTERN COWETA...EASTERN
CARROLL...SOUTHEASTERN HARALSON AND WESTERN DOUGLAS COUNTIES UNTIL
945 PM EDT...
AT 913 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR TEMPLE TO NEAR WHITESBURG TO NEAR CORINTH...AND MOVING EAST AT
25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...DOUGLASVILLE...CARROLLTON...BUCHANAN...VILLA RICA...
BREMEN...TEMPLE...HIRAM...GRANTVILLE...WHITESBURG...MORELAND...EAST
NEWNAN...CHATTAHOOCHEE HILL COUNTRY...CORINTH...HANDY...NEW
GEORGIA...ABILENE...MADRAS...LAKE VAL-DO-MAR AND DUNAWAY GARDENS.
LAT...LON 3386 8482 3358 8470 3323 8478 3322 8481
3322 8485 3321 8485 3320 8487 3322 8486
3323 8487 3322 8494 3319 8504 3348 8508
3384 8516
TIME...MOT...LOC 0113Z 257DEG 21KT 3379 8509 3355 8492 3325 8501Special weather statement, Sep 9, 8:47 PM EST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 PM EDT WED SEP 9 2015
GAZ031>033-043-044-053-054-100230-
COBB GA-NORTH FULTON GA-PAULDING GA-SOUTH FULTON GA-COWETA GA-
FAYETTE GA-DOUGLAS GA-
947 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COBB...SOUTHWESTERN
NORTH FULTON...SOUTHEASTERN PAULDING...SOUTH FULTON...NORTHEASTERN
COWETA...FAYETTE AND DOUGLAS COUNTIES UNTIL 1030 PM EDT...
AT 947 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR HIRAM TO NEAR CHATTAHOOCHEE HILL COUNTRY TO NEAR SHARPSBURG...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...DOUGLASVILLE...FAYETTEVILLE...PEACHTREE CITY...
EAST POINT...UNION CITY...VILLA RICA...COLLEGE PARK...POWDER
SPRINGS...FAIRBURN...TYRONE...AUSTELL...PALMETTO...HIRAM...SENOIA...
SHARPSBURG...TURIN...CHATTAHOOCHEE HILL COUNTRY AND LITHIA SPRINGS.
LAT...LON 3387 8462 3366 8445 3334 8446 3332 8477
3360 8481 3378 8490 3383 8494
TIME...MOT...LOC 0147Z 238DEG 20KT 3385 8483 3362 8469 3335 8471Special weather statement, Sep 9, 8:49 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT WED SEP 9 2015
GAZ048-056>058-100215-
HENRY GA-SPALDING GA-NEWTON GA-BUTTS GA-
949 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...NORTHEASTERN
SPALDING...SOUTHWESTERN NEWTON AND BUTTS COUNTIES UNTIL 1015 PM
EDT...
AT 949 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCUST GROVE...OR NEAR
MCDONOUGH...MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...JACKSON...STOCKBRIDGE...LOCUST GROVE...JENKINSBURG...
LUELLA...MCKIBBEN...ROCKY PLAINS...FLIPPEN...WORTHVILLE...TOWALAGA...
WALKER MILL...STARK...BLACKSVILLE...OLA AND FINCHERVILLE.
LAT...LON 3349 8423 3350 8387 3335 8386 3333 8386
3327 8385 3328 8425
TIME...MOT...LOC 0149Z 265DEG 28KT 3338 8413Special weather statement, Sep 9, 9:15 PM EST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 PM EDT WED SEP 9 2015
GAZ056>058-100245-
HENRY GA-SPALDING GA-BUTTS GA-
1015 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...NORTHEASTERN
SPALDING AND BUTTS COUNTIES UNTIL 1045 PM EDT...
AT 1013 PM EDT...A STRONG THUNDERSTORM WAS OVER JENKINSBURG...OR NEAR
JACKSON...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...JACKSON...LOCUST GROVE...FLOVILLA...JENKINSBURG...EAST
GRIFFIN...MCKIBBEN...WALKER MILL...STARK AND INDIAN SPRINGS STATE
PARK.
LAT...LON 3344 8411 3337 8387 3335 8386 3334 8386
3333 8384 3332 8384 3330 8383 3326 8383
3320 8386 3320 8407 3325 8425
TIME...MOT...LOC 0213Z 277DEG 23KT 3332 8403Special weather statement, Sep 9, 11:48 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 AM EDT THU SEP 10 2015
GAZ069>072-079-081-082-100530-
TALBOT GA-UPSON GA-CRAWFORD GA-JONES GA-LAMAR GA-MONROE GA-BIBB GA-
1248 AM EDT THU SEP 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALBOT...UPSON...
NORTHWESTERN CRAWFORD...JONES...SOUTHERN LAMAR...MONROE AND BIBB
COUNTIES UNTIL 130 AM EDT...
AT 1247 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR GRAY TO NEAR SUNSET VILLAGE...AND MOVING EAST AT 20 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...THOMASTON...BARNESVILLE...FORSYTH...GRAY...ROBERTA...
YATESVILLE...PAYNE...CULLODEN...LINCOLN PARK...PAYNE CITY...THE
ROCK...SUNSET VILLAGE...PRATTSBURG...JARRELL PLANTATION...ATWATER...
GRISWOLDVILLE...GREENBERRY CROSSROADS...CROSS KEYS AND SANDY POINT.
LAT...LON 3264 8443 3287 8452 3295 8452 3299 8427
3301 8427 3314 8377 3318 8343 3293 8336
3285 8351 3283 8350 3269 8420 3274 8424
3272 8426 3274 8429 3272 8434 3268 8434
3268 8437 3265 8437
TIME...MOT...LOC 0447Z 264DEG 18KT 3305 8358 3286 8449Special weather statement, Sep 10, 12:27 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 AM EDT THU SEP 10 2015
GAZ069>071-100600-
UPSON GA-LAMAR GA-MONROE GA-
127 AM EDT THU SEP 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHERN
LAMAR AND WESTERN MONROE COUNTIES UNTIL 200 AM EDT...
AT 126 AM EDT...A STRONG THUNDERSTORM WAS OVER THE ROCK...OR NEAR
THOMASTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...BARNESVILLE...YATESVILLE...ALDORA...THE ROCK...COLLIER...
REDBONE...BRENT...LOGTOWN...JOHNSTONVILLE...GOGGINS...REDBONE
CROSSROADS...PIEDMONT AND HANNAHS MILL.
LAT...LON 3299 8432 3299 8430 3300 8430 3299 8429
3299 8427 3302 8427 3313 8402 3294 8392
3282 8427 3298 8435
TIME...MOT...LOC 0526Z 238DEG 18KT 3294 8424Flash Flood, De Kalb
- When
- September 10, 12:27 AM EST to 1:40 AM EST
- Where
- De Kalb County, 3.54 mi NW of Constitution to 2.15 mi W of Constitution
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.710, -84.400
The stage height rapidly rose to a flood stage of 11 feet on a USGS stream gage around 6 miles southeast of Atlanta on the Intrenchment Creek. The creek crest at 11.9 feet. Minor flooding occurred in the woodlands and natural flood plain of the creek upstream and downstream from the gage at Constitution Road.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind and Heavy Rain in Texas, September 10, 20152 deaths · 52 kt wind · 3 events
- Hail and Damaging Winds in Nebraska, September 10, 2015$13 million · 3 in hail · 21 events
- Hail and Damaging Winds in Kansas, September 10, 2015$4.5 million · 2.75 in hail · 20 events
- Tornado and Flash Flooding in Kansas, September 10, 2015EF1 · 73 events
- Hail and Damaging Winds in Kansas, September 10, 2015$181,000 · 1.75 in hail · 20 events
- Flash Flood and Lightning Strike in Louisiana, September 10, 2015$101,000 · 2 events
- Damaging Winds in South Carolina, September 10, 2015$55,000 · 68 kt wind · 8 events
- Hail and Damaging Winds in North Carolina, September 10, 20152 injured · $26,000 · 1 in hail · 7 events
- Tornado and Hail in Illinois, September 10, 2015$50,000 · EF0 · 4 events
- Flooding and Hail in Kansas, September 10, 20151.75 in hail · 29 events
- Hail in Iowa, September 10, 2015$27,000 · 1.75 in hail · 4 events
- Flooding in Massachusetts, September 10, 2015$25,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 600137.